Document Type

Journal Article

Department/ Unit

Department of Physics

Title

Topological determinants of synchronizability of oscillators on large complex networks

Publication Year

2011

Journal Title

Open Bioinformatics Journal

Volume number

5

Publisher

Bentham Open

First Page (page number)

42

Last Page (page number)

52

DOI

10.2174/1875036201105010042

ISSN (print)

18750362

Link to Publisher’s Edition

http://dx.doi.org/10.2174/1875036201105010042

ISSN (electronic)

18750362

This document is currently not available here.

Share

COinS